# SDR ASAA2016090517979

- Difficulty date: September 5, 2016
- Submitted: September 13, 2016
- Operation: Air carrier
- Aircraft: N607AS
- Make and model: Boeing 737790
- Aircraft serial: 29751
- Aircraft time: 57,291 hours, 26,141 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Bulkhead Web
- Part number: 111A11111
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BULKHEAD RH WHEEL WELL CRACK NOTED APPOX 2 INCHES DOWN FROM CEILING JUST ABOVE VALVE (HYDRALIC CONTROL VALVE).  ACFT GROUNDED.  REPAIRED IAW SRM 57-10-10-2R-3 ALTERNATIVE 1.
